Proceedings of the Japan Academy

A new characterization of paracompactness

Tadashi Ishii

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 35, Number 8 (1959), 435-436.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524245

Digital Object Identifier
doi:10.3792/pja/1195524245

Mathematical Reviews number (MathSciNet)
MR0143171

Zentralblatt MATH identifier
0097.38401

Subjects
Primary: 54.50

Citation

Ishii, Tadashi. A new characterization of paracompactness. Proc. Japan Acad. 35 (1959), no. 8, 435--436. doi:10.3792/pja/1195524245. https://projecteuclid.org/euclid.pja/1195524245


Export citation

References

  • [1] L. Gillman and M. Henriksen: Concerning rings of continuous functions, Trans. Amer. Math. Soc, 77, 340-362 (1954).
  • [2] J. L. Kelley: General Topology, New York (1955).